MathSciNet Relay Station
MathSciNet bibliographic data
MR1628253 65D05
Narcowich, F. J.; Sivakumar, N.; Ward, J. D. Stability results for scattered-data interpolation on Euclidean spheres. Adv. Comput. Math. 8 (1998), no. 3, 137–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement